# SDR COEA2018092911803

- Difficulty date: September 29, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 36,634 hours, 40,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671201200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR: LEVEL 2 CORROSION ON FWD FUSELAGE LT UPPER SKIN AFT OF FRAME 32 BELOW STRINGER 3L. REPAIRED PER SRAS ES-0086395.13568 DATED 10/23/2018.
